Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cohomology of transitive filtered modules. I. The first cohomology group


Author: Charles Freifeld
Journal: Trans. Amer. Math. Soc. 144 (1969), 475-491
MSC: Primary 57.40; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0283818-5
MathSciNet review: 0283818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Guillemin and S. Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc. 70 (1964), 16-47. MR 0170295 (30:533)
  • [2] D. S. Rim, Deformations of filtered algebras. (I), Ann. of Math. 83 (1966), 339-357. MR 0199315 (33:7463)
  • [3] I. M. Singer and S. Sternberg, On the infinite groups of Lie and Cartan. (I), J. Analyse Math. 15 (1965), 1-114. MR 0217822 (36:911)
  • [4] S. Kobayashi and T. Nagano, On filtered Lie algebras and geometric structures. IV, J. Math. Mech. 15 (1966), 163-176. MR 0195993 (33:4188)
  • [5] V. Guillemin, D. Quillen, and S. Sternberg, Classification of the complex primitive infinite pseudogroups, Proc. Nat. Acad. Sci. U. S. A. 55 (1966), 687-690. MR 0203746 (34:3594)
  • [6] G. Mackey, Infinite-dimensional group representations, Bull. Amer. Math. Soc. 69 (1963), 642-646. MR 0153784 (27:3745)
  • [7] V. Guillemin, D. C. Spencer, and S. Sternberg, Representation theory for transitive modules. I, (to appear).
  • [8] A. Nijenhuis and R. W. Richardson, Jr., Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1-29. MR 0195995 (33:4190)
  • [9] S. Sternberg, Notes on transitive geometry, Harvard Univ., Cambridge, Mass., 1967.
  • [10] C. Freifeld, The cohomology theory of transitive modules over the primitive infinite Lie algebras, Thesis, Harvard Univ., Cambridge, Mass., 1968.
  • [11] -, On transitive subalgebras of filtered Lie algebras, (in preparation).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.40, 22.00

Retrieve articles in all journals with MSC: 57.40, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0283818-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society